# SDR IPXA2014022682037

- Difficulty date: February 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 51,953 hours, 8,926 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rws 697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING STRINGER 11 CRACKED NEAR XORS 697.  REPAIRED STRINGER 11R BETWEEN XORS 683-713 IAW SRM 57-00 -03, REPAIR 5, FIG 202.
